Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 19 de abril de 2024
  

Groups with complete lattice of nearly normal subgroups.

Título inglés Groups with complete lattice of nearly normal subgroups.
Título español Grupos con red completa de subgrupos casi normales.
Autor/es De Falco, Maria ; Musella, Carmela
Organización Dip. Mat. Appl. Univ. Napoli Federico II, Nápoles, Italia
Revista 1139-1138
Publicación 2002, 15 (2): 343-350, 8 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés A subgroup H of a group G is said to be nearly normal in G if it has finite index in its normal closure in G. A well-known theorem of B.H. Neumann states that every subgroup of a group G is nearly normal if and only if the commutator subgroup G' is finite. In this article, groups in which the intersection and the join of each system of nearly normal subgroups are likewise nearly normal are considered, and some sufficient conditions for such groups to be finite-by-abelian are given.
Clasificación UNESCO 120106
Palabras clave español Teoría de grupos ; Subgrupos ; Retículos
Código MathReviews MR1951815
Código Z-Math Zbl 1021.20018
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es